MathSciNet Relay Station
MathSciNet bibliographic data
MR1325548 34G20 (34D45 47H20 47N20)
Kobayasi, Kazuo Convergence and approximation of inertial manifolds for evolution equations. Differential Integral Equations 8 (1995), no. 5, 1117–1134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement